Alert archive / California / Wind Advisories in 2013
Wind Advisory 73, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Nov 5, 2013, 3:06 PM PST for Los Angeles County, California. It took effect at Nov 6, 2013, 6:00 AM PST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2013, 3:06 PM PST (23:06 UTC)
- In effect from
- Nov 6, 2013, 6:00 AM PST
- Expired
- Nov 6, 2013, 3:00 PM PST
- In force
- 9 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 11.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 945 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
511 WWUS76 KLOX 052306 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 306 PM PST TUE NOV 5 2013 ...GUSTY NORTH TO NORTHEAST WINDS EXPECTED OVER PORTIONS OF LOS ANGELES AND VENTURA COUNTIES... ...SUB-FREEZING TEMPERATURES EXPECTED WEDNESDAY MORNING OVER THE ANTELOPE AND SAN LUIS OBISPO INTERIOR VALLEYS... .SURFACE HIGH PRESSURE IN THE GREAT BASIN WILL CONTINUE TO GENERATE GUSTY OFFSHORE WINDS OVER THE REGION...ESPECIALLY OVER LOS ANGELES AND VENTURA COUNTIES. THESE WINDS WILL WEAKEN SOME INTO THIS EVENING...BUT SHOULD RE-STRENGTHEN LATER TONIGHT AND WEDNESDAY MORNING. MEANWHILE...DRY AIR AND A COLD AIR MASS WILL RESULT IN ONE MORE MORNING WITH SUB-FREEZING TEMPERATURES OVER THE ANTELOPE AND SAN LUIS OBISPO INTERIOR VALLEYS ON WEDNESDAY. CAZ044-045-088-060715- /O.EXP.KLOX.WI.Y.0072.000000T0000Z-131105T2300Z/ /O.NEW.KLOX.WI.Y.0073.131106T1400Z-131106T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... SANTA CLARITA...NEWHALL...VALENCIA 306 PM PST TUE NOV 5 2013 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 3 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 3 PM PST WEDNESDAY. * WINDS...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH. STRONGEST IN THE HILLS AND CANYONS. * TIMING...THE WINDS WILL WEAKEN SOME THROUGH THIS EVENING BEFORE RE-STRENGTHENING LATE WEDNESDAY MORNING...THEN WEAKEN LATER WEDNESDAY AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR OPERATORS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ547-060015- /O.EXP.KLOX.WI.Y.0072.000000T0000Z-131105T2300Z/ LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...WOODLAND HILLS...NORTHRIDGE...BURBANK... UNIVERSAL CITY 306 PM PST TUE NOV 5 2013 ...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE WINDS WILL CONTINUE TO WEAKEN THROUGH THIS EVENING. WHILE SOME RE-STRENGTHENING IS EXPECTED WEDNESDAY MORNING...THE WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY STRENGTH. $$ CAZ037-059-060715- /O.NEW.KLOX.FR.Y.0025.131106T0800Z-131106T1700Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-ANTELOPE VALLEY- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO...LANCASTER... PALMDALE 306 PM PST TUE NOV 5 2013 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST WEDNESDAY. * TEMPERATURES...DOWN TO THE UPPER 20S AND LOWER 30S. * TIMING...TEMPERATURES WILL FALL BELOW FREEZING AFTER MIDNIGHT TONIGHT BEFORE RISING LATE WEDNESDAY MORNING. * IMPACTS...ANIMALS AND SENSITIVE PLANTS COULD BE HURT OR DAMAGED BY THESE LOW TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. PROTECTIVE MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. && $$ CAZ046-053-054-060715- /O.EXT.KLOX.WI.Y.0072.000000T0000Z-131106T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...TOPANGA...LOCKWOOD VALLEY... MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG 306 PM PST TUE NOV 5 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM PST WEDNESDAY... * WINDS...AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...THE WINDS WILL WEAKEN SOME INTO THE EVENING...BUT SHOULD RE-STRENGTHEN AFTER MIDNIGHT THROUGH WEDNESDAY MORNING...BEFORE WEAKENING LATER WEDNESDAY AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR OPERATORS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KITTELL
5 follow-up statements
327 WWUS76 KLOX 060537 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 937 PM PST TUE NOV 5 2013 ...GUSTY NORTH TO NORTHEAST WINDS EXPECTED OVER PORTIONS OF LOS ANGELES AND VENTURA COUNTIES... ...SUB-FREEZING TEMPERATURES EXPECTED WEDNESDAY MORNING OVER THE ANTELOPE AND SAN LUIS OBISPO INTERIOR VALLEYS... .SURFACE HIGH PRESSURE IN THE GREAT BASIN WILL CONTINUE TO GENERATE GUSTY OFFSHORE WINDS OVER THE REGION...ESPECIALLY OVER LOS ANGELES AND VENTURA COUNTIES. THESE WINDS SHOULD RE- STRENGTHEN LATER TONIGHT AND WEDNESDAY MORNING. MEANWHILE...DRY AIR AND A COLD AIR MASS WILL RESULT IN ONE MORE MORNING WITH SUB-FREEZING TEMPERATURES OVER THE ANTELOPE AND SAN LUIS OBISPO INTERIOR VALLEYS ON WEDNESDAY. CAZ037-059-060830- /O.CON.KLOX.FR.Y.0025.131106T0800Z-131106T1700Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-ANTELOPE VALLEY- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO...LANCASTER... PALMDALE 937 PM PST TUE NOV 5 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST WEDNESDAY... * TEMPERATURES...DROPPING TO THE UPPER 20S AND LOWER 30S. * TIMING...TEMPERATURES WILL FALL BELOW FREEZING AFTER MIDNIGHT TONIGHT BEFORE RISING LATE WEDNESDAY MORNING. * IMPACTS...ANIMALS AND SENSITIVE PLANTS COULD BE HURT OR DAMAGED BY THESE LOW TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. PROTECTIVE MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. && $$ CAZ046-053-054-060830- /O.CON.KLOX.WI.Y.0072.000000T0000Z-131106T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...TOPANGA...LOCKWOOD VALLEY... MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG 937 PM PST TUE NOV 5 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST WEDNESDAY... * WINDS...AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...THE WINDS WILL RE-STRENGTHEN AFTER MIDNIGHT THROUGH WEDNESDAY MORNING...BEFORE WEAKENING LATER WEDNESDAY AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR OPERATORS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ044-045-088-060830- /O.CON.KLOX.WI.Y.0073.131106T1400Z-131106T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... SANTA CLARITA...NEWHALL...VALENCIA 937 PM PST TUE NOV 5 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM PST WEDNESDAY... * WINDS...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH. STRONGEST IN THE HILLS AND CANYONS. * TIMING...THE WINDS WILL RE-STRENGTHEN LATE WEDNESDAY MORNING...THEN WEAKEN LATER WEDNESDAY AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR OPERATORS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HALL
360 WWUS76 KLOX 060823 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1223 AM PST WED NOV 6 2013 ...GUSTY NORTH TO NORTHEAST WINDS EXPECTED OVER PORTIONS OF LOS ANGELES AND VENTURA COUNTIES... ...SUB-FREEZING TEMPERATURES EXPECTED THIS MORNING OVER THE ANTELOPE AND SAN LUIS OBISPO INTERIOR VALLEYS... .SURFACE HIGH PRESSURE IN THE GREAT BASIN WILL CONTINUE TO GENERATE GUSTY OFFSHORE WINDS OVER THE REGION...ESPECIALLY OVER LOS ANGELES AND VENTURA COUNTIES. MEANWHILE...DRY AIR AND A COLD AIR MASS WILL RESULT IN ONE MORE MORNING WITH SUB-FREEZING TEMPERATURES OVER THE ANTELOPE AND SAN LUIS OBISPO INTERIOR VALLEYS. CAZ037-059-061700- /O.CON.KLOX.FR.Y.0025.000000T0000Z-131106T1700Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-ANTELOPE VALLEY- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO...LANCASTER... PALMDALE 1223 AM PST WED NOV 6 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * TEMPERATURES...DROPPING TO THE UPPER 20S AND LOWER 30S. * TIMING...TEMPERATURES WILL FALL BELOW FREEZING AFTER MIDNIGHT TONIGHT BEFORE RISING BY MID MORNING. * IMPACTS...ANIMALS AND SENSITIVE PLANTS COULD BE HURT OR DAMAGED BY THESE LOW TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. PROTECTIVE MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. && $$ CAZ046-053-054-061830- /O.CON.KLOX.WI.Y.0072.000000T0000Z-131106T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...TOPANGA...LOCKWOOD VALLEY... MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG 1223 AM PST WED NOV 6 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...THE WINDS WILL PEAK JUST AFTER DAWN...BEFORE WEAKENING IN THE AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR OPERATORS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ044-045-088-061830- /O.CON.KLOX.WI.Y.0073.131106T1400Z-131106T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... SANTA CLARITA...NEWHALL...VALENCIA 1223 AM PST WED NOV 6 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PST THIS AFTERNOON... * WINDS...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH. STRONGEST IN THE HILLS AND CANYONS. * TIMING...THE WINDS WILL PEAK JUST AFTER DAWN...BEFORE WEAKENING IN THE AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR OPERATORS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ASR
350 WWUS76 KLOX 061403 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 603 AM PST WED NOV 6 2013 ...GUSTY NORTH TO NORTHEAST WINDS EXPECTED OVER PORTIONS OF LOS ANGELES AND VENTURA COUNTIES... ...SUB-FREEZING TEMPERATURES EXPECTED THIS MORNING OVER THE ANTELOPE AND SAN LUIS OBISPO INTERIOR VALLEYS... .SURFACE HIGH PRESSURE IN THE GREAT BASIN WILL CONTINUE TO GENERATE GUSTY OFFSHORE WINDS OVER THE REGION...ESPECIALLY OVER LOS ANGELES AND VENTURA COUNTIES. MEANWHILE...DRY AIR AND A COLD AIR MASS WILL RESULT IN ONE MORE MORNING WITH SUB-FREEZING TEMPERATURES OVER THE ANTELOPE AND SAN LUIS OBISPO INTERIOR VALLEYS. CAZ037-059-061700- /O.CON.KLOX.FR.Y.0025.000000T0000Z-131106T1700Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-ANTELOPE VALLEY- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO...LANCASTER... PALMDALE 603 AM PST WED NOV 6 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * TEMPERATURES...DROPPING TO THE UPPER 20S AND LOWER 30S. * TIMING...TEMPERATURES WILL FALL BELOW FREEZING AFTER MIDNIGHT TONIGHT BEFORE RISING BY MID MORNING. * IMPACTS...ANIMALS AND SENSITIVE PLANTS COULD BE HURT OR DAMAGED BY THESE LOW TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. PROTECTIVE MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. && $$ CAZ046-053-054-061700- /O.CON.KLOX.WI.Y.0072.000000T0000Z-131106T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...TOPANGA...LOCKWOOD VALLEY... MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG 603 AM PST WED NOV 6 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING...THE WINDS WILL PEAK JUST AFTER DAWN...BEFORE WEAKENING IN THE AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR OPERATORS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ044-045-088-061700- /O.CON.KLOX.WI.Y.0073.000000T0000Z-131106T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... SANTA CLARITA...NEWHALL...VALENCIA 603 AM PST WED NOV 6 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH. STRONGEST IN THE HILLS AND CANYONS. * TIMING...THE WINDS WILL PEAK JUST AFTER DAWN...BEFORE WEAKENING IN THE AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR OPERATORS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KAPLAN/ASR
871 WWUS76 KLOX 061647 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 847 AM PST WED NOV 6 2013 ...GUSTY WINDS THIS MORNING ACROSS PORTIONS OF LOS ANGELES AND VENTURA COUNTIES WILL DIMINISH THROUGH THE AFTERNOON... CAZ037-059-061800- /O.CAN.KLOX.FR.Y.0025.000000T0000Z-131106T1700Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-ANTELOPE VALLEY- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO...LANCASTER... PALMDALE 847 AM PST WED NOV 6 2013 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE FROST ADVISORY. TEMPERATURES ACROSS THE REGION HAVE RISEN THIS MORNING AND ALL REPORTING SITES ARE ABOVE FREEZING. THEREFORE THE FROST ADVISORY HAS BEEN CANCELLED. LOCAL AREAS THAT ARE SHADOWED FROM THE SUN OR ARE IN ESPECIALLY COLD POCKETS MAY REMAIN NEAR FREEZING THROUGH LATE MORNING. TRAVELLERS SHOULD BE EXTRA CAREFUL WHEN DRIVING THROUGH SHADOWED PATCHES OF ROADWAY AS THEY MAY BE SLICK UNTIL WARMED FURTHER BY THE SUN. $$ CAZ046-053-054-062300- /O.CON.KLOX.WI.Y.0072.000000T0000Z-131106T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...TOPANGA...LOCKWOOD VALLEY... MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG 847 AM PST WED NOV 6 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THE WINDS WILL REMAIN ELEVATED THIS MORNING THEN DIMINISH THROUGH THE AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR OPERATORS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ044-045-088-062300- /O.CON.KLOX.WI.Y.0073.000000T0000Z-131106T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... SANTA CLARITA...NEWHALL...VALENCIA 847 AM PST WED NOV 6 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THE WINDS WILL REMAIN ELEVATED THIS MORNING THEN DIMINISH THROUGH THE AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR OPERATORS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KJ/BF
460 WWUS76 KLOX 062308 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 308 PM PST WED NOV 6 2013 CAZ044-045-088-070015- /O.EXP.KLOX.WI.Y.0073.000000T0000Z-131106T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... SANTA CLARITA...NEWHALL...VALENCIA 308 PM PST WED NOV 6 2013 ...WIND ADVISORY HAS EXPIRED... THE WINDS FLOWING THROUGH THE SANTA CLARITA VALLEY AND THE INTERIOR AND COASTAL VALLEYS OF VENTURA COUNTY HAVE DIMINISHED THIS AFTERNOON. THOUGH THE WINDS WILL BE GUSTY INTO THE EVENING HOURS THEY ARE BELOW CRITERIA AND THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. TRAVELERS SHOULD CONTINUE TO BE PREPARED TO ENCOUNTER OCCASIONAL STRONG WIND GUSTS IN AND NEAR PASSES AND CANYONS. $$ CAZ046-053-054-070015- /O.EXP.KLOX.WI.Y.0072.000000T0000Z-131106T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...TOPANGA...LOCKWOOD VALLEY... MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG 308 PM PST WED NOV 6 2013 ...WIND ADVISORY HAS EXPIRED... THE WINDS FLOWING ACROSS THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS INCLUDING THE SANTA MONICA RECREATIONAL AREA HAVE DIMINISHED THIS AFTERNOON. THOUGH THEY WILL BE BREEZY INTO THE EVENING HOURS THEY ARE BELOW CRITERIA AND THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. TRAVELERS SHOULD CONTINUE TO BE PREPARED TO ENCOUNTER OCCASIONAL STRONG WIND GUSTS IN AND NEAR PASSES AND CANYONS. $$ KJ/RAT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 5, 9:30 AM PST, 5 hours 36 minutes earlier.
Area forecast discussion, Nov 5, 9:30 AM PST, 5 hours 36 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 930 AM PST TUE NOV 5 2013 .SYNOPSIS... GUSTY OFFSHORE WINDS WILL CREATE DRY CONDITIONS WITH ABOVE NORMAL AFTERNOON TEMPERATURES WEST OF THE MOUNTAINS INTO THURSDAY. THE INTERIOR VALLEYS OF SANTA BARBARA AND SAN LUIS OBISPO WILL HAVE FROSTY OVERNIGHT WEATHER INTO THURSDAY. THE ONSHORE FLOW WILL RETURN FRIDAY FOR BELOW NORMAL AFTERNOON TEMPERATURES INTO MONDAY. AN UPPER LOW WILL APPROACH BY LATE TUESDAY FOR MORE CLOUDS AND A COOLING TREND. && .SHORT TERM (TODAY-THU)... OFFSHORE WINDS WERE SLOW TO PICK UP TODAY...BUT WE HAVE SEEN A SIGNIFICANT INCREASE OVER THE LAST COUPLE OF HOURS. FORECAST STILL ON TRACK FOR WARM CONDITIONS NEAREST TO THE COAST...AND COOL CONDITIONS OVER INTERIOR AREAS. MADE A FEW MINOR MODIFICATIONS TO TEMPERATURE FORECAST...BUT OVERALL IN GOOD SHAPE. CURRENT WIND ADVISORIES LOOK GOOD AS WELL...BUT DID EXTEND THE VALLEYS AND MOUNTAINS TO EXPIRE AT 3PM INSTEAD OF NOON. THERE IS THE POTENTIAL FOR LOW-GRADE ADVISORY WIND AGAIN IN THE MOUNTAINS AND VALLEYS...BUT WILL MAKE THAT DECISION FOR THE AFTERNOON PACKAGE. ANOTHER DECISION TO BE MADE IS WHETHER OR NOT TO ADD FROST ADVISORIES AGAIN FOR INTERIOR VALLEYS TONIGHT. ALL SIGNS CURRENTLY POINT TO YES. ***FROM PREVIOUS DISCUSSION*** NICE THREE DAYS ON TAP AS A WEAK RIDGE AND OFFSHORE FLOW WILL DOMINATE THE WEATHER. SKIES WILL BE CLEAR. TODAY WILL BE THE WINDIEST DAY WITH LOW END WIND ADVISORIES ACROSS THE L.A. AND VTA MTNS VLYS AND SOME COASTAL SECTIONS. THE WINDS WILL RELAX ENOUGH BY NOON TO BE BELOW ADVISORY LEVELS BUT IT WILL STILL BE BREEZY. WEST OF THE MTNS MAX TEMPS WILL BE ABOVE NORMAL TODAY AND WILL RISE A FEW DEGREES EACH DAY AS THE COLD AIR ADVECTION SUBSIDES. IT WILL BE BREEZY WED AND THU MORNING BUT WITHOUT THE COLD AIR SUPPORT WINDS WILL BE BLO ADVISORY LEVELS. ONLY THING TO LOOK FOR ON THURSDAY IS THE SPEED OF THE APPROACHING TROF. WENT WITH SLOWER AND THUS WARMER NAM SOLN BUT GFS SOLN IS FASTER AND COOLER. DRY AIR...CALM AIR AND CLEAR SKIES ACROSS THE INTERIOR WILL RESULT IN MANY BELOW FREEZING TEMPERATURES. THIS MORNINGS FROST ADVISORIES LOOK ON TRACK AND THERE MAY BE WELL A NEED FOR A FEW MORE WED AND THU. .LONG TERM (FRI-MON)... ALL MDLS STILL ON TRACK WITH A BROAD TROFING PATTER DEVELOPING LATER THURSDAY AND LASTING THROUGH THE WEEKEND. THE LOWER HGTS AND SUDDEN SWITCH FROM OFFSHORE TO ONSHORE FLOW WILL REALLY DROP TEMPS ON FRIDAY AND THESE COOLER TEMPS WILL LAST THROUGH SUNDAY. A MARINE LAYER STRATUS DECK WILL LIKELY FORM EACH NIGHT THROUGH MORNING AND SHOULD BE DEEP ENOUGH TO COVER THE COASTS AND THE MOST OF THE VLYS. BOTH THE GFS AND EC AGREE THAT IT WILL NOT RAIN MONDAY SO TOOK OUT THE POPS FOR THE DAY. HOWEVER THE EC SAYS A BIG OL' RIDGE WILL MOVE INTO THE AREA WHILE THE GFS AT LEAST KEEPS SOME TROFING GOING. FAVORED THE SOMEWHAT MORE CONSISTENT GFS AND BROUGHT IN PARTLY CLOUDY WITH MORNING LOW CLOUDS AND COOL TEMP FORECAST TO THE AREA. && .AVIATION...05/1800Z. MID/UPPER LEVEL RIDGE OF HIGH PRESSURE CENTERED UPSTREAM WILL MOVE EAST OVER THE AREA AND AN UPPER LEVEL TROUGH NORTHWEST OF THE HAWAIIAN ISLANDS WILL APPROACH THE AREA. UPPER LEVEL STRONG NORTHWEST WINDS WILL BECOME MODERATE NORTHWEST BY 06/01Z AND MODERATE WEST AFTER 06/22Z AND MID LEVEL MODERATE NORTH WINDS WILL BECOME LIGHT NORTHEAST BY 06/01Z AND LIGHT EAST AFTER 06/19Z. MODERATE OFFSHORE PRESSURE GRADIENT THROUGH 05/20Z AND BETWEEN 06/04-06/19Z OTHERWISE MIXED ONSHORE AND OFFSHORE GRADIENT. KLAX...VIRTUALLY CERTAIN CURRENT SKY/VSBY CONDITIONS WILL PERSIST. LOW LEVEL EAST WIND LESS THAN 8KT LIKELY THROUGH 05/20Z AND BETWEEN 06/05-06/20Z. KBUR...VIRTUALLY CERTAIN CURRENT SKY/VSBY CONDITIONS WILL PERSIST. LIKELY LLWS THROUGH 06/02Z AND AFTER 06/10Z. VIRTUALLY CERTAIN - 95-100% VERY LIKELY - 80-95% LIKELY - 60-80% CHANCE - 30-60% VERY UNLIKELY - 20% OR LESS && .FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS VENTURA AND LOS ANGELES COUNTIES TODAY...WHERE RED FLAG WARNINGS ARE IN EFFECT THROUGH 6 PM. ALONG WITH THE MODERATE OFFSHORE WINDS (GUSTING BETWEEN 35 AND 50 MPH)...RELATIVE HUMIDITIES WILL DROP DRAMATICALLY TODAY TO THE LOW TEENS AND SINGLE DIGITS. THESE CONDITIONS ARE EXPECTED TO COINCIDE FOR CLOSE TO SIX HOURS IN MANY LOCATIONS RESULTING IN THE RED FLAG WARNINGS. WITH LIVE FUEL MOISTURE LEVELS AT RECORD LOW LEVELS...ANY FIRE STARTS COULD SPREAD VERY QUICKLY IN THE FORECASTED WEATHER CONDITIONS. FOR TONIGHT AND WEDNESDAY...THE OFFSHORE WINDS ARE EXPECTED TO BE WEAKER. HOWEVER...THE AIR MASS WILL DRY FURTHER...WITH POOR OVERNIGHT RECOVERIES...AND DAYTIME HUMIDITIES INTO THE LOW TEENS AND SINGLE DIGITS. SO...THERE IS THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS TO CONTINUE THROUGH WEDNESDAY...AND THE RED FLAG WARNINGS MAY NEED TO BE EXTENDED FOR SOME AREAS. && .LOX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING (SEE LAXRFWLOX). WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...KITTELL/RORKE AVIATION...30 SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 5, 9:30 AM PST, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 930 AM PST TUE NOV 5 2013 CAZ034>041-044>046-051>054-059-087-088-547-548-061400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 930 AM PST TUE NOV 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT STRONG WINDS WILL CREATE LOCAL DRIVING HAZARDS AND ELEVATED FIRE WEATHER DANGER IN THE L.A. AND VENTURA COUNTY MOUNTAINS TONIGHT. SUB-FREEZING TEMPERATURES ARE POSSIBLE AGAIN OVER INTERIOR VALLEYS TONIGHT. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY GUSTY OFFSHORE WINDS ARE POSSIBLE AGAIN ON WEDNESDAY. SUB-FREEZING TEMPERATURES ARE POSSIBLE AGAIN OVER INTERIOR VALLEYS WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ASR
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 2:57 AM PST | Small Craft Advisory | LOX | 9 hr | |
| Nov 5, 7:46 AM PST | Small Craft Advisory for Hazardous Seas | LOX | 7 hr | |
| Nov 5, 3:06 PM PST | Frost Advisory | LOX | 18 hr |
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.